## ARTICLE 4: HOURS OF SERVICE & OVERTIME

## A. <u>The Workday and Workweek</u>

1. The work week begins at 0000 hours Sunday and ends at 2359 hours on Saturday. A full-time work week consists of 40 hours, with a maximum of 10 consecutive hours per day, exclusive of a 30 minute meal period.

2. Except where required by the Company due to immediate operational needs, an employee may not work more than 16 hours in any consecutive 24 hour period.

3. The part-time work week consists of a minimum of 20 hours and a maximum of 30 hours, with a minimum of 2 consecutive days off. Part-time shifts will be between 4 and 6 hours per day, exclusive of a 30 minute meal period for shifts over 5 hours.

4. Day Shift is the first shift of the day and begins on or between 05:00 and 10:59 for shifts of less than 10 hours, and on or between 03:00 and 08:59 for 10 hour shifts. Afternoon Shift is the second shift of the day and begins on or between 11:00 and 17:59 for shifts of less than 10 hours, and on or between 09:00 and 15:59 for 10 hour shifts. Midnight Shift is the third shift of the day and begins on or between 18:00 and 04:59 for shifts of less than 10 hours, and on or between 18:00 and 04:59 for shifts of less than 10 hours, and on or between 18:00 and 04:59 for shifts of less than 10 hours, and on or between 18:00 and 04:59 for shifts of less than 10 hours, and on or between 16:00 and 02:59 for 10 hour shifts.

## 5. <u>Regularly Scheduled Days Off (RDOs)</u>

a. Employees will have at least 2 fixed or rotating regularly scheduled days off during each work week as determined by local management. If the Union believes that the distribution between fixed and rotating days off is unduly skewed based on historical comparisons, the local Assistant General Chairperson may raise those concerns with the <u>Department Manager and the</u> local Human Resources Representative, who will set forth a 30 day timeline to meet and resolve the dispute. Any significant unresolved dispute that remains may be escalated for discussion to the President and Directing General Chairperson and the Vice President, Labor Relations.

b. Days off will be consecutive except 1) for a Saturday/Sunday fixed days off schedule; 2) for rotating days off schedules that periodically provide other than consecutive days off in order to repeat the schedule of regular days off; 3) when there are more than 2 days off, in which case at least 2 of the days off will be consecutive; or 4) for other periodic anomalies.

6. Employees who work 4 hours or more will be granted a 15 minute rest period. An additional 15 minute rest period will be granted for every additional 4 hours of work. Employees regularly assigned to a 10-hour shift will receive a third rest period of 15 minutes.